You are here

HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN FUZZY SPACES

TitleHYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN FUZZY SPACES
Publication TypeJournal Article
Year of Publication2015
AuthorsSun-Sook, J, Lee, Y-H
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume9
Issue3
Start Page121
Pagination16
Date Published05/2015
Type of ArticleScientific article
ISSN1314-0744
Keywordsfuzzy almost quadratic-additive mapping, fuzzy normed space, quadratic-additive type functional equation
Abstract

In this paper, we investigate a fuzzy version of stability for the functional equation
$$
f((a-1)x+y)+(a-1)f(x-y)+f(ax)-(a^2+a-1)f(x) \\
-(a-1)^2f(-x)- f(y)-(a-1)f(-y)=0
$$
in the sense of A. K.  Mirmostafaee and M. S. Moslehian.

URLhttp://www.e.ijpam.eu/contents/articles/201500903002.pdf
DOI10.12732/iejpam.v9i3.2
Short TitleHYERS-ULAM-RASSIAS STABILITY OF...
Alternate JournalIeJPAM
Refereed DesignationRefereed
Download pdf file: